# SDR AALA201707179027

- Difficulty date: July 15, 2017
- Submitted: July 18, 2017
- Operation: Air carrier
- Aircraft: N680AW
- Make and model: Airbus A320-232
- Aircraft serial: 2630
- Aircraft time: 40,525 hours, 15,129 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 848401
- Condition: Faulty
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR NOT UP LOCK ON ECAM AFTER TAKE OFF. RECYCLED PER ECAM. ACCOMPLISHED REMOVED AND REPLACED PROX SENSOR 25 GA PER AMM.
